Some open problems in Banach space theory
Séminaire Choquet. Initiation à l'analyse, Tome 15 (1975-1976) , Exposé no. 18, 9 p.
@article{SC_1975-1976__15__A6_0,
     author = {Lindenstrauss, Joram},
     title = {Some open problems in Banach space theory},
     journal = {S\'eminaire Choquet. Initiation \`a l'analyse},
     note = {talk:18},
     publisher = {Secr\'etariat math\'ematique},
     volume = {15},
     year = {1975-1976},
     zbl = {0363.46016},
     language = {en},
     url = {http://www.numdam.org/item/SC_1975-1976__15__A6_0/}
}
Lindenstrauss, Joram. Some open problems in Banach space theory. Séminaire Choquet. Initiation à l'analyse, Tome 15 (1975-1976) , Exposé no. 18, 9 p. http://www.numdam.org/item/SC_1975-1976__15__A6_0/

[1] Aharoni (I.). - Every separable metric space is Lipschitz equivalent to a subset of CO , Israel J. Math., t. 19, 1974, p. 284-291. | MR 511661 | Zbl 0303.46012

[2] Bessaga (G.) and Pelczynski (A.). - Selected topics in infinite-dimensional topology. - Warszawa, Polish scientific publisher, 1975 (Polska Akadepia Nauk, Instytut matematycany, Monografie matematyczie, 58). | MR 478168 | Zbl 0304.57001

[3] Dashiell (F.K.) and Lindenstrauss (J.). - Some examples concerning strictly convex norms on C(K) spaces, Israel J. Math., t. 16, 1973, p. 329-342. | MR 348466 | Zbl 0281.46011

[4] Davie (A.M.). - The approximation problem for Banach space, Bull. London math. Soc., t. 5, 1973, p. 261-266. | MR 338735 | Zbl 0267.46013

[5] Davis (W.J.) and Johnson (W.B.). - Compact non-nuclear operators, Studia Math., t. 51, 1974, p. 81-85. | MR 353028 | Zbl 0286.47015

[6] Davis (W.J.) and Lindenstrauss (J.). - The ln1 problem and degrees of non reflexivity, II., Studia Math., t. 55, 1976 (to appear). | Zbl 0344.46031

[7] Enflo (P.). - On the invariant subspace problem in Banach spaces, Acta Math., Uppsala (to appear). | Zbl 0663.47003

[8] Figiel (T.), Lindenstrauss (J.) and Milman (V.). - The dimension of almost spherical sections of convex bodies, Bull. Amer. math. Soc., t. 82, 1976, p. 575-578 [see also Séminaire Maurey-Schwartz, 1975/76]. | MR 420223 | Zbl 0329.52003

[9] Johnson (W.B.) and Tzafriri (L.). - On the local structure of subspaces of Banach lattices, Israel J. Math., t. 20, 1975, p. 292-299. | MR 420210 | Zbl 0311.46003

[10] Lindenstrauss (J.) and Pelczynski (A.). - Absolutely summing operators in L p spaces and their applications, Studia Math., t. 29, 1968, p. 275-326. | MR 231188 | Zbl 0183.40501

[11] Lindenstrauss (J.) and Tzafriri (L.). - Classical Banach spaces. - Berlin, Heidelberg, New York, Springer-Verlag, 1973 (Lecture Notes in Mathematics, 338). | MR 415253 | Zbl 0259.46011

[12] Lindenstrauss (J.). and Tzafriri (L.). - The uniform approximation property in Orlicz spaces, Israel J. Math., t. 23, 1976, p. 142-155. | MR 399806 | Zbl 0347.46025

[13] Maurey (B.) and Rosenthal (H.P.). - A ω null sequence without an unconditional basic subsequence, Studia Math. (to appear).

[14] Ribe (M.). - On uniformly homeomorphic normed spaces, Arkiv för Math., Djursholm (to appear). | MR 440340 | Zbl 0336.46018

[15] Rosenthal (H.P.). - A characterization of Banach spaces containing l1 , Proc. Nat, Acad. Sciences U. S. A., t. 71, 1974, p. 2411-2413. | MR 358307 | Zbl 0297.46013

[16] Szankowski (A). - A Banach lattice without the approximation property, Israel J. Math. (to appear). | Zbl 0336.46013

[17] Talagrand (M.). - Sur une conjecture de H. H. Corson, Bull. Sc. math., t. 99, 1975, p. 211-212. | MR 430752 | Zbl 0317.46017